# SDR NSVA200600085

- Difficulty date: June 19, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N299CJ
- Make and model: Saab 340B
- Aircraft serial: 299
- Aircraft time: 30,676 hours, 33,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 501171202
- Part serial: 4557
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY POWER LIGHT ON DURING FLIGHT.  REPLACED EMERGENCY POWER SUPPLY IAW MM 24-35-10.  OPS CHECK GOOD IAW 24-35-00, PN: 501-1712-02, SN ON: 3348, SN OFF: 4557 ALB, MECH NR 3043.  THIS PART WAS CANNED FROM ACFT N344CJ POS AV RACK.
